# SDR SWAA2017041913204

- Difficulty date: April 7, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TRAILING EDGE AFT FLAP DELAMINATED ON THE INBOARD LOWER SIDE.   REPAIRED THE AFT FLAP IAW SRM.
